# SDR MALA040480

- Difficulty date: July 4, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 330151
- Part serial: 2148
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP, WILL WORK WITH BATTERY POWER AND EXTERNAL BUT NOT INDEPENDENT.  FOUND COCKPIT SWITCH BAD.  REPLACED SWITCH ASSY.  DURING COMPLETION OF OPS CHECK CARD 335003, FOUND 24LN FAILED.  REPLACED P/N 3301-51, S/N ON 2148.  ALL CHECKS GOOD.
